RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 5, Pages 1178–1195 (Mi smj2339)  

This article is cited in 11 scientific papers (total in 11 papers)

Ternary derivations of separable associative and Jordan algebras

A. I. Shestakov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We describe the ternary derivations of finite-dimensional separable associative and Jordan algebras.

Keywords: associative algebra, alternative algebra, Jordan algebra, Lie algebra, derivation, ternary derivation.

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:5, 943–956

Bibliographic databases:

UDC: 512.554
Received: 14.10.2011

Citation: A. I. Shestakov, “Ternary derivations of separable associative and Jordan algebras”, Sibirsk. Mat. Zh., 53:5 (2012), 1178–1195; Siberian Math. J., 53:5 (2012), 943–956

Citation in format AMSBIB
\Bibitem{She12}
\by A.~I.~Shestakov
\paper Ternary derivations of separable associative and Jordan algebras
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 5
\pages 1178--1195
\mathnet{http://mi.mathnet.ru/smj2339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057936}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 5
\pages 943--956
\crossref{https://doi.org/10.1134/S0037446612050199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310374900019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868096471}


Linking options:
  • http://mi.mathnet.ru/eng/smj2339
  • http://mi.mathnet.ru/eng/smj/v53/i5/p1178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary Malcev algebras”, St. Petersburg Math. J., 25:4 (2014), 575–585  mathnet  crossref  mathscinet  zmath  isi  elib
    2. I. B. Kaygorodov, “$(n+1)$-ary Derivations of Semisimple Filippov algebras”, Math. Notes, 96:2 (2014), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. I. B. Kaygorodov, Yu. S. Popov, “Alternative algebras admitting derivations with invertible values and invertible derivations”, Izv. Math., 78:5 (2014), 922–936  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. I. Shestakov, “Ternary derivations of Jordan superalgebras”, Algebra and Logic, 53:4 (2014), 323–348  mathnet  crossref  mathscinet  isi
    5. I. Kaygorodov, E. Okhapkina, “$\delta$-derivations of semisimple finite-dimensional structurable algebras”, J. Algebra. Appl., 13:4 (2014), 1350130  crossref  mathscinet  zmath  isi  elib  scopus
    6. I. Kaygorodov, Yu. Popov, “Generalized derivations of (color) $n$-ary algebras”, Linear Multilinear Algebra, 64:6 (2016), 1086–1106  crossref  mathscinet  zmath  isi  elib  scopus
    7. I. Kaygorodov, Yu. Popov, “A characterization of nilpotent nonassociative algebras by invertible Leibniz-derivations”, J. Algebra, 456 (2016), 323–347  crossref  mathscinet  zmath  isi  scopus
    8. P. Zusmanovich, “Non-semigroup gradings of associative algebras”, Linear Alg. Appl., 523 (2017), 52–58  crossref  mathscinet  zmath  isi  scopus
    9. A. Doosti, F. Saeedi, S. Tajnia, “Some properties of $m$-isoclinism and $\mathrm{ID}^*$-derivations in Filippov algebras”, Cogent Math., 4 (2017), 1309740  crossref  mathscinet  isi
    10. Saeedi F. Sheikh-Mohseni S., “On Id-Derivations of Filippov Algebras”, Asian-Eur. J. Math., 11:4 (2018), 1850050  crossref  mathscinet  zmath  isi  scopus
    11. Kaygorodov I. Lopatin A. Popov Yu., “Jordan Algebras Admitting Derivations With Invertible Values”, Commun. Algebr., 46:1 (2018), 69–81  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:257
    Full text:51
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019